Please use this identifier to cite or link to this item:
Title: The kinematics of bowed strings
Authors: Raman, C.V.
Issue Date: 1919
Publisher: Dept. of Science, University of Calcutta
Citation: Journal of Dept. of Science, Universtiy of Calcutta, 1919, Vol.1, p15-21
Description: Open Access. Scanned from Vol.2 of Scientific Papers of C.V. Raman. Ed. by S. Ramaseshan. Published in 1988 by the Indian Academy of Sciences, Bangalore.
Copyright: 1919 Dept. of Science, University of Calcutta
Appears in Collections:C.V. Raman - Scientific Papers, Vol.2. Acoustics

Files in This Item:
File Description SizeFormat 
1919 J Dept Sci Univ Calcutta V1 p15-22.pdfOpen Access312.46 kBAdobe PDFView/Open

Items in RRI Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.